About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2012 (2012), Article ID 720687, 17 pages
http://dx.doi.org/10.1155/2012/720687
Research Article

Surfaces of a Constant Negative Curvature

1Mathematics Department, College of Science and Information Technology, Zarqa Private University, Zarqa, Jordan
2Department of Mathematics, Faculty of Science, University of Tabouk, Ministry of Higher Education, P.O. Box 1144, Tabouk, Saudi Arabia

Received 10 March 2012; Revised 30 May 2012; Accepted 13 August 2012

Academic Editor: Wenming Zou

Copyright © 2012 G. M. Gharib. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

I study the geometric notion of a differential system describing surfaces of a constant negative curvature and describe a family of pseudospherical surfaces for the nonlinear partial differential equations with constant Gaussian curvature .